Ears


Again, this is from our Facebook queries and if any of you need answers collating, just let me know by posting a comment.

Advertisements

One thought on “Ears

  1. My Scottie, McDuffy, also lost his hearing after only 2 days use of the medicine. I looked up the ointment to find out the side effects and was very disturbed to see it could cause deafness in terriers. My vet should have known this. McDuffy’s hearing did come back and I will never put any medications into his ears again. I had 2 Scotties before McDuffy and they also went deaf. They had also had ear problems and I wonder now if they also went deaf because of the medicine. I had always assumed it was because of old age. I now question all medicines a vet would prescribe.

Our Scotties really do need to hear from you .....

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s